Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The divergence theorem


Author: W. F. Pfeffer
Journal: Trans. Amer. Math. Soc. 295 (1986), 665-685
MSC: Primary 26B20; Secondary 26A42, 26B15
MathSciNet review: 833702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a well-behaved multidimensional Riemann type integral such that the divergence of any vector field continuous in a compact interval and differentiable in its interior is integrable, and the integral equals the flux of the vector field out of the interval.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B20, 26A42, 26B15

Retrieve articles in all journals with MSC: 26B20, 26A42, 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0833702-0
PII: S 0002-9947(1986)0833702-0
Article copyright: © Copyright 1986 American Mathematical Society